# SDR 2002F00459

- Difficulty date: May 9, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N10814
- Make and model: Bell 206L-1
- Aircraft serial: 45415
- Engine: Allsn 250C30
- System (JASC): 6720 · Tail Rotor Control System
- Part: Housing
- Condition: Cracked
- Location: Pitchchange Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND TAIL ROTOR PITCH CHANGE LINK OUTBOARD BEARING HOUSING CRACKED.  CRACK PROPAGATED FROM ROLL STAKE AREA OF ONE SIDE OF BEARING THROUGH OUTBOARD END OF PITCH CHANGE LINK TO THE OTHER SIDE AT OPPOSITE ROLL STAKE AREA.  SUSPECTED CAUSES ARE BEARING BORE LINE REAM FRACTIONALLY TOO SMALL AND/OR CORROSION IN AREA OF ROLL STAKE.
